# SDR DALA12005403124

- Difficulty date: July 27, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,821 hours, 16,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT RT PAX DOOR SILL FWD END AT FR 66.  REMOVED CORROSION IAW A319 SRM 51-74-00.  CHECKED LIMITS L=0.70 INCH W=0.400 INCH D=0.043 INCH ORIGINAL MATERIAL 0.150 INCH FOUND TO BE OUT OF LIMITS IAW A319 SRM 53-41-14 FIG 101.  FABRICATED REPAIR PARTS AND FILLER IAW A319 SRM 53-41-14 FIG 201.  INSTALLED REPAIR PARTS IAW A319 SRM 53-41-14 FIG 201 REPAIR PRINCIPLE 6.
